# SDR HNAA2013111300571

- Difficulty date: November 13, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 43,565 hours, 49,182 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 314354215171
- Part serial: 0858
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, NR 3 WHEEL BEARING FAILED.  NR 2 HYDRAULICS DROPPED TO ZERO, BOTH PRESSURE AND QTY NR 2 ENGINE RAN WITH ZERO PRESSURE AND QTY FOR APPROX 10 MINUTES.  INSPECTED NR 2 MLG AND FOUND NR 3 BRAKE BLEEDER PORT DAMAGE AND NR 3 MAIN WHEEL ASSEMBLY DAMAGED.  R & R NR 3 MAIN WHEEL ASSY AND BRAKE ASSY.  SERVICED NR 2 HYD SYSTEM IAW 32-41-11 AND 32-42-11 AND 12-10-29.
